Aug 24, 2003
ihave seen the photos infacialwasting. dr if i started meds for hiv treatment
afew days back how long it will take in normal cases for facial changes . iam getting scared . doctor can clarify something on this .
iam 42years male with cd4as413 and vl as130000. and on meds for few days now .how many years it will take for facial changes and body deformation .
seeing the photos iam so much worried .
imay not be able to eat and sleep .
doctor please can give me some information so that my worry reduces .
thank you in advance for your help.
Response from Mr. Vergel
First of all , let me clarify that I am not a doctor. I am a treatment advocate and long term survivor (I hold a bachelors in Chemical Engineering, so I understand science pretty well) Facial wasting has been largely linked to nucleoside analogs like Zerit (D4T) or AZT also. Some studies show that 40-60 % of people taking those antiretrovirals may experience fat loss under the skin after 12 months or so. Some studies show some reversal of the problem after switching from Zerit or AZT to Ziagen after 48 weeks. Talk to your doctor if you are taking any of those medications. They also happen to be very good nucleosides for viral control! Read more in facialwasting.org
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Doxycycline Cure Chlamydia In One Day?
- How Long Does Chlamydia Last After Treatment?
- I Have A Bump Under My Skin On My Vagina Is It A Std
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Acute Hiv Symptoms Tongue White Spots
- ARS At 10 Weeks And Sore Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.